Partial Differential Equations/Mathematical Physics
A Gutzwiller type formula for a reduced Hamiltonian within the framework of symmetry
Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 21-26.

For a classical Hamiltonian with a finite group of symmetries, we give semi-classical asymptotics in a neighbourhood of an energy E of a regularized spectral density of the quantum Hamiltonian restricted to symmetry subspaces of Peter–Weyl defined by irreducible characters of the group. If we suppose that the energy level ΣE is compact, non-critical, and that its periodic orbits are non-degenerate, we get a Gutzwiller type formula for the reduced Hamiltonian, whose oscillating part involves the symmetry properties of closed trajectories of ΣE.

Pour un hamiltonien classique comportant des symétries issues d'un groupe fini, on donne le comportement semi-classique au voisinage d'une énergie E, d'une densité spectrale régularisée pour l'hamiltonien quantique restreint aux espaces de symétries de Peter–Weyl définis par les caractères irréductibles du groupe. Supposant que le niveau d'énergie ΣE est compact sans point critique, et que ses orbites périodiques sont non dégénérées, on obtient pour l'opérateur restreint une formule du type Gutzwiller, dont la partie oscillante fait intervenir la symétrie des orbites périodiques de ΣE.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.013
Cassanas, Roch 1

1 Laboratoire de mathématiques Jean Leray, UMR CNRS-université de Nantes, faculté des sciences et techniques, 2, rue de la Houssinière, BP 92208, 44322 Nantes cedex 3, France
@article{CRMATH_2005__340_1_21_0,
     author = {Cassanas, Roch},
     title = {A {Gutzwiller} type formula for a reduced {Hamiltonian} within the framework of symmetry},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {21--26},
     publisher = {Elsevier},
     volume = {340},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.013},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.013/}
}
TY  - JOUR
AU  - Cassanas, Roch
TI  - A Gutzwiller type formula for a reduced Hamiltonian within the framework of symmetry
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 21
EP  - 26
VL  - 340
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.013/
DO  - 10.1016/j.crma.2004.11.013
LA  - en
ID  - CRMATH_2005__340_1_21_0
ER  - 
%0 Journal Article
%A Cassanas, Roch
%T A Gutzwiller type formula for a reduced Hamiltonian within the framework of symmetry
%J Comptes Rendus. Mathématique
%D 2005
%P 21-26
%V 340
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.013/
%R 10.1016/j.crma.2004.11.013
%G en
%F CRMATH_2005__340_1_21_0
Cassanas, Roch. A Gutzwiller type formula for a reduced Hamiltonian within the framework of symmetry. Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 21-26. doi : 10.1016/j.crma.2004.11.013. http://www.numdam.org/articles/10.1016/j.crma.2004.11.013/

[1] Combescure, M.; Ralston, J.; Robert, D. A proof of the Gutzwiller semiclassical trace formula using coherent states decomposition, Commun. Math. Phys., Volume 202 (1999), pp. 463-480

[2] S. Dozias, Opérateurs h-pseudodifférentiels à flot périodique, Thèse de doctorat, Paris XIII, 1994

[3] Z. El Houakmi, Comportement semi-classique du spectre en présence de symétries : cas d'un groupe fini, Thèse de 3ème cycle et Séminaire de Nantes, 1984

[4] El Houakmi, Z.; Helffer, B. Comportement semi-classique en présence de symétries. Action d'un groupe compact, Asymptotic Anal., Volume 5 (1991) no. 2, pp. 91-113

[5] Guillemin, V.; Uribe, A. Reduction and the trace formula, J. Differential Geom., Volume 32 (1990) no. 2, pp. 315-347

[6] Helffer, B.; Robert, D. Etude du spectre pour un opérateur globalement elliptique dont le symbole de Weyl présente des symétries, Amer. J. Math., Volume 108 (1986), pp. 973-1000

[7] Paul, T.; Uribe, A. Sur la formule semi-classique des traces, C. R. Acad. Sci. Paris, Ser. I, Volume 313 (1991) no. 5, pp. 217-222

[8] Robert, D. Remarks on asymptotic solutions for time dependent Schrödinger equations (Menaldi, J.L.; Rofman, E.; Sulem, A., eds.), Optimal Control and Partial Differential Equations, IOS Press, Amsterdam, 2001

[9] Serre, J.P. Représentations linéaires de groupes finis, Hermann, Paris, 1967

[10] Simon, B. Representations of Finite and Compact Groups, Grad. Stud. Math., Amer. Math. Soc., 1996

Cited by Sources: